# SDR TSAA20141015033

- Difficulty date: September 4, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL SUPPORT STATION 294.5 - 777 LBL 12.  R & R WITH MADE PART IAW SRM 51-10-1 & INSTALLED IAW 51-30-02.
